# SDR NSVA20009057

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 340B210
- Aircraft time: 36,529 hours, 42,631 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901988
- Part serial: 910109
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SURGED ALMOST AS IF PROP TRIED TO FEATHER TORQUE WAS AT 38-40 PERCENT.  REMOVED AND REPLACED LT ACTUATOR AND BETA TUBE, OPS CHECK GOOD.
